Coupled Fixed Point Theorems For Mixed G-Monotone Mappings In Partially Ordered Metric Spaces Via New Functions


Ansari A. H. , SANGURLU SEZEN M., Turkoglu D.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.149-158, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.149-158
  • Keywords: Coupled fixed point, C-class function, Partially Ordered Metric Space, ASTERISK-COMPATIBLE MAPPINGS, CONTRACTION, SETS

Abstract

In this paper, we prove some coupled coincidence point results for mixed g-monotone mappings in partially ordered metric spaces via new functions. The main results of this paper are generalizations of the main results of Luong and Thuan [N.V. Luong, N.X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. 74 (2011) 983-992].